Title: On separation of minimal Riesz energy points on spheres in Euclidean spaces
Authors: Kuijlaars, Arno
Saff, EB
Sun, X # ×
Issue Date: 2007
Series Title: Journal of computational and applied mathematics vol:199 issue:1 pages:172-180
Abstract: Let S_d denote the unit sphere in the Euclidean space R^{d+1} (d >= 1). Let N be a natural number (N >= 2), and let omega_N := {x_1,...,x_N} be a collection of N distinct points on S_d on which the minimal Riesz s-energy is attained. In this paper, we show that the points x_1,..., x_N are well-separated for the cases d - 1 <= s < d.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science